A Computationally Efficient Method for A Class of Fractional Variational and Optimal Control Problems Using Fractional Gegenbauer Functions
No Thumbnail Available
Date
2018
Journal Title
Journal ISSN
Volume Title
Publisher
Editura Acad Romane
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
This paper is devoted to investigate, from the numerical point of view, fractional-order Gegenbauer functions to solve fractional variational problems and fractional optimal control problems. We first introduce an orthonormal system of fractional-order Gegenbauer functions. Then, a formulation for the fractional-order Gegenbauer operational matrix of fractional integration is constructed. An error upper bound for the operational matrix of the fractional integration is also given. The properties of the fractional-order Gegenbauer functions are utilized to reduce the given optimization problems to systems of algebraic equations. Some numerical examples are included to demonstrate the efficiency and the accuracy of the proposed approach.
Description
Hafez, Ramy/0000-0001-9533-3171; Z .Amin, Ahmed/0000-0003-4044-3335; Zaky, Mahmoud/0000-0002-3376-7238; Abdelkawy, Mohamed/0000-0002-9043-9644
Keywords
Fractional Variational Problems, Fractional Optimal Control Problems, Fractional-Order Gegenbauer Functions
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Romanian Reports in Physics
Volume
70
Issue
2
Start Page
End Page
SCOPUS™ Citations
22
checked on Nov 29, 2025
Web of Science™ Citations
23
checked on Nov 29, 2025
Google Scholar™
Sustainable Development Goals
3
GOOD HEALTH AND WELL-BEING

9
INDUSTRY, INNOVATION AND INFRASTRUCTURE
